Posted by Martha Price on September 10, 2000, at 14:40:24
In reply to Re: Anyone had success on Effexor XR? , posted by Noa on October 24, 1999, at 18:36:00
> I take effexor xr. Currently on 75 mg a day, which I understand is not a large dosage
but the side affects for me have been numerable. From. One uncommon one I have is the sound of a radio playing in the distance
(with it getting louder when I am near electrical appliance).
I get very dizzy, especially at night when I lay down. Can't get up and
walk at night time without holding onto the wall or whatever. Have fallen down and had to
hold the floor to steady myself. My skin burns all night long, like I have been
put in a bath of hot water. I am jumpy all night long and my feet occasionally
kick out and wake me up (when I do sleep). Have a tingling feeling in the left
side of my body during the night and during the day it is the lower part of both legs.
Talk about feeling weird or like you are going to die!!
But the good news is that Effexxor works for me like no previous medications
for dehibilitating depression and I have been on quite a few different
things through the years of trial and error.
Have been given several things to work at night time to calm me down, but so far
haven't found anything that works. Don't want to go back to the depression,
but also don't want to feel like I may be dieing. I live alone, so
when these happen during the night it is extremely terrifying!
Thought I was going crazy until I read your write - ups from all the different people
who had similar problems.